What Causes Sudden Nausea And Sweating?

Sudden nausea and sweating can be caused by a number of factors. Some causes include:

Medications – Risperdal, Seroquel, Abilify and other anti-psychotic drugs can cause sudden drops in blood pressure and changes in heart rate. These drugs may also produce similar reactions as those seen with high doses of certain migraine medications such as sumatriptan (Imitrex). If you are taking these medications or any other medication for mental health issues including depression, anxiety or bipolar disorder, it is important to discuss the potential risks with your doctor before stopping treatment.

Risperdal, Seroquel, Abilify and other anti-psychotic drugs can cause sudden drops in blood pressure and changes in heart rate. These drugs may also produce similar reactions as those seen with high doses of certain migraine medications such as sumatriptan (Imitrex). If you are taking these medications or any other medication for mental health issues including depression, anxiety or bipolar disorder, it is important to discuss the potential risks with your doctor before stopping treatment. Medication Overdose – This could be from accidental overdose or intentional nonprescription use of a drug that has been prescribed for another purpose but was not intended to treat mental illness symptoms such as suicide risk behaviors , weight control side effects , alcohol withdrawal side effects , substance abuse disorders . Prozac alone should not have this effect especially when taken over a long period of time without supervision by a

Leave a Comment